# SDR SWAA2023091184932

- Difficulty date: August 2, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 194FL BODY FAIRING APU SHROUD DRAIN MAST FUSELAGE EXTERIOR 2023-477631<[01] REMOVED AND REPLACED APU SHROUD DRAIN MAST ON ACCESS PANEL 194FL BODY FAIRING I.A.W. B737-700 AMM 28-25-07-020-801 AND 28-25-07-420-801 SEE INDIVIDUAL SING-OFF BELOW.;[02] REMOVED AND REPLACED APU SHROUD DRAIN MAST ON ACCESS PANEL 194FL BODY FAIRING I.A.W. B737-700 AMM 28-25-07-020-801 AND 28-25-07-420-801 SEE INDIVIDUAL SING-OFF BELOW.
